# SDR CA980430033

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 10113853
- Engine: Rroyce RB211524B402
- System (JASC): 7310 · Engine Fuel Distribution
- Part: O-Ring
- Part number: KB27134
- Condition: Damaged
- Location: Nr 2 Engine
- Component: LK57864
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SERVICING CHECK, NR 2 ENGINE FUEL TUBES WERE FOUND LEAKING.  BOTH O-RING SEALS WERE FOUND LEAKING.  THE SEALS WERE REPLACED, A LEAK CHECK WAS CARRIED OUT SERVICEABLE AND THE AIRCRAFT WAS RETURNED TO SERVICE.
